# SDR 97FDEA00190

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310
- Aircraft serial: 237
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Depressure Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT PRESSURIZE THE AIRCRAFT.  MANUAL DEPRESSURIZATION VALVE SHOWED OPEN ON ECAM.  RETURNED TO MC.  *S/D*  REMOVED AND REPLACED VALVE 93 HM IAW M/M 21-31-15 AND PERFORMED TEST IAW M/M 21-31-00, NO DISCREPANCIES NOTED.
